MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION LITHOVUE; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M0067913500
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
Patient underwent a cystoscopy with ureteral stent exchange, ureteroscopy with holmium lithotripsy, right ureteral stone removal, right renal stone removal, cystolitholapaxy with laser.During the procedure surgeon requested to utilize a lithovue device.After plugging in the disposable it functioned appropriately for approximately 30 seconds, before failing to produce an image.Device was reset and use attempted again without success.A second disposable lithovue was obtained and utilized by surgeon without issue.The malfunctioning device was removed from field at end of case and placed in a red bag along with its original packaging.Ref: m0067913500, lot: 40424407, exp:01/15/2028.

Brand Name
LITHOVUE
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
100 boston scientific way
marlborough MA 01752
MDR Report Key24965239
Report Number24965239
Device Sequence Number16066129
Product Code FGB
UDI-Device Identifier08714729874805
UDI-Public(01)08714729874805
Combination Product (Y/N)N
Initial Reporter StateDE
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/21/2026
Report Date (Section F) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM0067913500
Device Catalogue NumberM0067913500
Device Lot Number40424407
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/21/2026